# SDR WRL2008F00010

- Difficulty date: August 27, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N139WA
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION FOUND FASTENER HOLE CORRODED AT STA 2160 BETWEEN LONGERON 13L - 14L.  REAMED HOLE TO REMOVE DAMAGE, EDDY CURRENT INSPECTION ACCOMPLISHED, MFG AND INSTALLED BUSHINGS AND REPAIR DOUBLER, TREAT, PRIME, SEAL AND PAINT IAW ENGINEERING REPAIR.  (K)
